# SDR CALA2022102402925

- Difficulty date: October 23, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N76526
- Make and model: Boeing 737
- Aircraft serial: 38700
- Aircraft time: 39,363 hours, 13,475 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Part number: 182A40001
- Condition: Cracked
- Location: Sta 129.50
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB. LOWER SKIN AT STA.129.50 I/B SIDE HAS A CRACK 26 INCHES FROM FWD SPAR ABOUT .50 IN.LENGTH.(MARKED) ACCOMPLISH REPAIR REF. SRM 55-10-01 PRIOR TO FURTHER FLIGHT. (REF. BAM N/R 000983735) INSPECTIONS PER SRM 55-10-01-2R -11 REPAIR 11 TABLE 204. INSPECTIONS EVERY 9,000 FLIGHT CYCLES. THRESHOLD 56,000 TOTAL FLIGHT CYCLES. REPEAT DVI AND LFEC REPAIRED PER SRM 55-10-01-2R-11 REPAIR 11. REF. BAM N/R 000983735 FOR ALL WORK PERFORMED. PLACED ON DIP TO PERFORM IAW SRM 55-10-01-2R-11 TBLE 204M PERFORM DVI AND LFEC INSPECTION TOMC-APPROVAL FROM SC1ELBYC COMMENT AT 56000 TOTAL FLT CYCLES AND EVERY 9000 CYCLE THEREAFTER TOMC APPROVED : QC REVIEWED TOMC APPROVED : QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
